Its too long when it begins to affect other organs ETC.You need to stop taking this medication immediately and consult with your doctor about your symptions.If he says the celebrex is not related to your symptions then opt after another opinion.(second opinion)...I am sure there is a variety of medications that can help your condition without all of these side effects. Stop this celebrex now.I am concerned that you are doing further damage to yourself if you continue to take this medicine. Have you read up on the side effects of this medication ? The pharmicist can provide you with this info for free ,so how about looking into things here. You know your body and what your feeling . Why take chances in causing the possibility of much worse problems than you immagined.By the way , Have you had any liver studies done??? If not then look into this also. Its just alittle bloodwork to make sure things are ok.Hope I have helped you some . Take care and let me know how your doing if you like.